| Model Number |
RBY2C0435-B |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing a ruby coil through the microcatheter, the physician kinked the ruby coil and the ruby coil had unintentionally detached.After performing an x-ray, the ruby coil was found inside the microcatheter.Therefore, the physician removed the microcatheter containing the detached ruby coil.It is unknown how the procedure was completed.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.